# SDR SIMA20160718002

- Difficulty date: July 18, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 29,557 hours, 25,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOPERATIVE.    DISCONNECTED AND CONNECTED EMERGENCY LIGHT FROM BATTERY HARNESS IAW 33-26-05-400-801-A.  OPS CHECKED NORMAL.
